• New

Gripex Hot 12 powders

€19
Tax included

Gripex Hot, powder for oral solution, is a combined medicinal product with a certain content with antipyretic and analgesic action. It also restores the patency of the nasal passages.

Quantity

What Gripex Hot is and what it is used for

Gripex Hot, powder for oral solution, is a combined medicinal product with a certain content with antipyretic and analgesic action. It also restores the patency of the nasal passages. This product is indicated for the relief of symptoms of cold, flu and flu-like conditions, such as fever, headache, sore throat, muscle, bone and joint pain, and rhinitis symptoms that accompany colds and flu.

2. What you need to know before you take Gripex Hot

Do not take Gripex Hot:

if you are allergic to paracetamol, phenylephrine hydrochloride or any of the other ingredients of this medicine (listed in section 6).

if you suffer from any of the following diseases:

unstable coronary heart disease

cardiac arrhythmia

high blood pressure

congenital glucose-6-dehydrogenase deficiency and methemoglobin reductase deficiency

severe liver or kidney failure

viral hepatitis

alcoholism

phenylketonuria

angle closure glaucoma

hyperthyroidism

during treatment with MAO inhibitors and two weeks after stopping their intake

in combination with tricyclic antidepressants

during treatment with zidovudine (a medicine used to treat HIV infections)

in children under 12 years of age.

Warnings and precautions

Talk to your doctor or pharmacist before taking Gripex Hot if:

you have liver or kidney failure, bronchial asthma, prostatic hyperplasia, Raynaud's syndrome (paleness followed by cyanosis of the fingers and toes, the extremities of the ears and nose, often provoked by cold or emotions), coronary heart disease, diabetes

you are taking anticoagulants

are taking b-adrenergic receptor antagonists and should use this medicinal product with caution

Check that other medicines you are taking do not contain paracetamol, due to the risk of overdose.

Do not take other flu, cold and decongestants (sympathomimetics) at the same time.

You should consult your doctor if the above warnings refer to past circumstances.

Do not drink alcohol while taking this medication because of the risk of toxic liver damage.

Other medicines and Gripex Hot

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

This medicinal product should not be taken simultaneously with other medicines that contain:

paracetamol (active substance in preparations used for cold and flu)

phenylephrine or pseudoephedrine used for the symptomatic treatment of rhinitis (runny nose)

other sympathomimetics or MAO inhibitors (used to treat hypertension and depression)

zidovudine (an antiviral medicine used to treat HIV infection)

Consult your doctor before commencing treatment with:

oral anticoagulants (warfarin, coumarin)

antiepileptics

barbiturates (hypnotics and sedatives)

flucloxacillin (an antibiotic), as there is a serious risk of deviations in blood indicators and alkaline-acid balance (metabolic acidosis with a large anion gap), which requires urgent treatment and can manifest itself especially in patients with a severe degree of renal impairment, sepsis ( when bacteria and their toxins have entered the bloodstream, leading to organ damage), malnutrition, chronic alcoholism and when using the maximum daily dose of paracetamol

medicines that lower blood pressure (guanethidine, mecamylamine, methyldopa, reserpine)

indomethacin (analgesic and anti-inflammatory drug)

b-adrenergic receptor antagonists (medicines used for arterial hypertension and cardiovascular diseases)

tricyclic antidepressants

Ascorbic acid, which is part of the drug, increases the absorption of:

aluminum (contained in antacids)

iron

Gripex Hot with food, drinks and alcohol

Do not drink alcohol while taking this medication because of the risk of toxic liver damage.

Pregnancy and breastfeeding

If you are pregnant or breast-feeding, think you may be pregnant or are planning to become pregnant, ask your doctor or pharmacist for advice before using this medicine.

Gripex Hot should not be used during pregnancy

Gripex Hot should not be used during breastfeeding.

Driving and using machines

The medicinal product may impair the ability to concentrate and affect reaction time. For this reason, driving and operating machinery should be done carefully.

Gripex Hot contains sucrose

If your doctor has told you that you have an intolerance to some sugars, consult him before taking this product. One came contains 1.981 g of sugar, equivalent to approximately 0.2 bread units.

Gripex Hot contains aspartame

This medicine contains 20 mg of aspartame in each sachet. Aspartame is a source of phenylalanine. It may harm you if you have phenylketonuria, a rare genetic disorder in which phenylalanine builds up because the body cannot excrete it properly.

This medicine contains 30 mg of sodium (main ingredient of table/table salt) in each sachet. This amount is equivalent to 1.5% of the recommended maximum daily sodium intake for an adult.

3. How to take Gripex Hot

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. If you are not sure, ask your doctor or pharmacist.

The recommended dose is:

Adults and children over 12 years of age: 1 sachet every 4-6 hours (up to 6 sachets per 24 hours). Dissolve the contents of the sachet in a glass of warm water.

If you think the effect of this product is too strong or too weak, consult your doctor.

If you have taken more than the required dose of Gripex Hot

In the event that no more than an hour has passed since the intake, induce vomiting and consult a doctor, as specialized hospital treatment may be required. Symptoms such as nausea, vomiting, profuse sweating, drowsiness and general weakness may occur. These symptoms may resolve spontaneously, but the development of liver damage is not excluded. Other symptoms such as tremors, restlessness, insomnia, increased arterial blood pressure, distinct acceleration of the heart rate, pallor of the skin and mucous membranes, retention of urine are also possible. Later, abdominal pain and jaundice may occur.

If you have taken more than the required dose, consult a doctor or pharmacist immediately!

If you forget to take Gripex Hot

Do not take a double dose to make up for a missed dose.

If you have stopped taking Gripex Hot

Gripex Hot is used to relieve the symptoms of colds, flu and flu-like conditions. If you have stopped the treatment and the symptoms of the disease continue, take a new dose of the drug or consult your doctor.

If you have any further questions related to the use of this medicine, ask your doctor or pharmacist.

4. Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Rare side effects (in 1 to 10 out of 10,000 patients taking the medicine):

Nausea, vomiting, indigestion, burning sensation in the upper abdomen, dry mouth

Allergic reactions (itching, urticaria)

Very rare side effects (in less than 1 in 10,000 patients taking the medicine):

Granulocytopenia (decreased number of one type of white blood cell), agranulocytosis (absence of one type of white blood cell), thrombocytopenia (decreased number of platelets)

Hypersensitivity reactions reaching symptoms of anaphylactic shock (manifested by disturbances of consciousness, pallor of the skin, decrease in blood pressure, sweating, decrease in the amount of urine output, rapid breathing, edema)

Respiratory disorders, asthma attacks.

Serious skin reactions

Adverse reactions with an unknown frequency (which cannot be estimated from the available data):

Hallucinations, feelings of fear, nervousness

Insomnia

Tachycardia (rapid heartbeat), cardiac arrhythmias

Increased arterial pressure, pallor of the skin and mucous membranes

Burning during urination and more frequent urination, renal colic, renal papillary necrosis

5. How to store Gripex Hot

To be stored below 25°C.

Keep out of the reach of children.

Do not use this medicine after the expiry date which is stated on the pack. The expiration date corresponds to the last day of the specified month.

Do not dispose of medicines down the drain or in the household waste container. Ask your pharmacist how to dispose of medicines you no longer use. These measures will help protect the environment.

6. Contents of the package and additional information

What Gripex Hot contains

The active substances are: paracetamol 650 mg, ascorbic acid 50 mg, phenylephrine hydrochloride 10 mg

The other ingredients are: aspartame (E 951), sucrose, citric acid, sodium citrate, lemon flavors, acesulfame potassium (E 950), quinoline yellow (E 104).

What Gripex Hot looks like and what it contains

This medicine is available as a powder for oral solution packed in sachets.

Types of packaging: 5, 7, 8, 10 or 12 sachets in a cardboard box.

1000 Items